Ask a doctor

Headache Followed By Dizziness & Passing Out After Botox. Why?

I Had A very Bad Headache for Months After Botox and Kept Gong Dizzy and Past out 

Doctor Answers (3)

Side effects of botox

+1

Your doctor should contact Allergan to describe where the injections were done on your face, or body, how many units, and other specifics. You should see a neurologist. I'm not sure why your balance is off, nor why you have a headache so long! There can be something completely unrelated as a coincidence that is serious and needs to be diagnosed.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

It may be that you had a treatment that left you feeling dysphoric.

+1

These side effects are described.  I would recommend contacting your treating physician and let them know you are having an issue.  It may be the treatment is causing a muscle imbalance.  It may be that you are just very sensitive to the effects of this treatment.  If this is the case, allow the current treatment to wear off and then avoid botulinum toxin treatment in the future.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

Botox side effects

+1

Some patients do get headaches after Botox injections.  They usually last a few hours and are relieved by Tylenol or other anti-inflammatory medications.  I'm not sure why you were dizzy and passed out.  Some people are sensitive to injections/needles in general and may get the sort of reaction you are describing.  From my experience, I cannot attribute your problems to the Botox itself.  You may want to see your primary care physician for a check up if this problem persists.

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.